Catalog Home Page

Local Hardy spaces on Chébli-Trimèche hypergroups

Bloom, W.R. and Xu, Z. (1999) Local Hardy spaces on Chébli-Trimèche hypergroups. Studia Mathematica, 133 (3). pp. 197-230.

PDF - Published Version
Download (1MB) | Preview
Link to Open Access version:
*No subscription required


We investigate the local Hardy spaces h p on Chébli-Trimèche hypergroups, and establish the equivalence of various characterizations of these in terms of maximal functions and atomic decomposition.

Publication Type: Journal Article
Publisher: Instytut Matematyczny
Item Control Page Item Control Page


Downloads per month over past year